# SDR YENA20110707294

- Difficulty date: July 7, 2011
- Submitted: July 8, 2011
- Operation: Air carrier
- Aircraft: N583JB
- Make and model: Airbus A320-232
- Aircraft serial: 2150
- Aircraft time: 30,901 hours, 10,842 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 6338
- Condition: Failed
- Location: Cabin
- Part time: 33,257 hours, 11,728 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 16 FLL-JFK, FLIGHT CREW REPORTED AFT ROW EMERGENCY EXIT LIGHT IS OUT.  TECHNICIAN REPLACED EMERGENCY POWER SUPPLY UNIT 13WL AS PER AMM 33-51-38.  OPS CHECK OK.
